Vol. 43, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Filtrations and valuations on rings

Helen Elizabeth. Adams

Vol. 43 (1972), No. 1, 7–14
Abstract

The concept of a multiplicative filtration on a ring is generalized so as to include among filtered rings, rings with valuation, pseudovaluation and semivaluation. The generalized filtration induces a topology on the ring, and it is shown that the Hausdorff completion of the resulting topological ring can be described by an inverse limit. The paper finishes with an example illustrating the theory.

Mathematical Subject Classification
Primary: 16A80
Milestones
Received: 2 April 1971
Revised: 30 September 1971
Published: 1 October 1972
Authors
Helen Elizabeth. Adams